MAUDE Adverse Event Report: ABBOTT MEDICAL EPIC MAX VALVE (AORTIC); HEART-VALVE, NON-ALLOGRAFT TISSUE

ABBOTT MEDICAL EPIC MAX VALVE (AORTIC); HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number EMAX-25
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Atrial Fibrillation (1729); Tachycardia (2095)
Date of Event 12/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
Clinical information: (b)(4) - sh device registry, patient site id: (b)(6).It was reported that on (b)(6) 2025, a 25mm epic max valve was implanted in the patient.After the procedure, an atrial fibrillation and r-on-t phenomenon that develops into torsades de pointes (tdp) tachycardia had occurred.On (b)(6) 2026, a defibrillation was performed.On (b)(6) 2026, an implantable cardioverter defibrillator (icd) was implanted.
 
Additional Manufacturer Narrative
An event of arrhythmia was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the available information, the cause of the reported arrhythmia could not be conclusively determined.It is possible that procedural circumstances could have contributed to the reported event.The reported unexpected medical intervention and surgical intervention were results of case-specific circumstances.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
Clinical information: (b)(4) - sh device registry, patient site id: (b)(6).It was reported that on (b)(6) 2025, a 25mm epic max valve was implanted in the patient.After the procedure, an atrial fibrillation and r-on-t phenomenon that develops into torsades de pointes (tdp) tachycardia had occurred.On (b)(6) 2026, a defibrillation was performed.On (b)(6) 2026, an implantable cardioverter defibrillator (icd) was implanted.The patient was reported discharged.

Brand Name
EPIC MAX VALVE (AORTIC)
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL LTDA. REG#3001883144
1301rua profvieira demendonça
bairro engenho nogueira 31.31 0-26
BR   31.310-260
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24549005
Report Number2135147-2026-01485
Device Sequence Number9272129
Product Code LWR
UDI-Device Identifier05415067045454
UDI-Public(01)05415067045454(17)280220
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P040021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEMAX-25
Device Catalogue NumberEMAX-25
Device Lot NumberBR00043305
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale
Patient Weight84 KG